DSpace
 

RRI Digital Repository >

Browsing by Author "Garcia, R.S."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 3 to 3 of 3
< previous 
Issue DateTitleAuthor(s)Citation
Feb-2000 Morse index and causal continuity. A criterion for topology change in quantum gravityDowker, H.F.; Garcia, R.S.; Surya, SumatiClassical and Quantum Gravity, 2000, Vol.17, Issue 3, p. 697-712
Showing results 3 to 3 of 3
< previous 

 

    RRI Library DSpace